Volume 26, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Random trees in the boundary of outer space

Ilya Kapovich, Joseph Maher, Catherine Pfaff and Samuel J Taylor

Geometry & Topology 26 (2022) 127–162
DOI: 10.2140/gt.2022.26.127
Bibliography
1 Y Algom-Kfir, Strongly contracting geodesics in outer space, Geom. Topol. 15 (2011) 2181 MR2862155
2 Y Algom-Kfir, I Kapovich, C Pfaff, Stable strata of geodesics in outer space, Int. Math. Res. Not. 2019 (2019) 4549 MR3984078
3 M. Bestvina, M. Feighn, Outer limits, preprint (1994)
4 M Bestvina, M Feighn, Hyperbolicity of the complex of free factors, Adv. Math. 256 (2014) 104 MR3177291
5 M Bestvina, M Feighn, M Handel, Laminations, trees, and irreducible automorphisms of free groups, Geom. Funct. Anal. 7 (1997) 215 MR1445386
6 M Bestvina, C Horbez, R D Wade, On the topological dimension of the Gromov boundaries of some hyperbolic Out(FN)–graphs, Pacific J. Math. 308 (2020) 1 MR4190451
7 M Bestvina, P Reynolds, The boundary of the complex of free factors, Duke Math. J. 164 (2015) 2213 MR3385133
8 M M Cohen, M Lustig, Very small group actions on –trees and Dehn twist automorphisms, Topology 34 (1995) 575 MR1341810
9 T Coulbois, A Hilion, Botany of irreducible automorphisms of free groups, Pacific J. Math. 256 (2012) 291 MR2944977
10 T Coulbois, A Hilion, M Lustig, –trees and laminations for free groups, I : Algebraic laminations, J. Lond. Math. Soc. 78 (2008) 723 MR2456901
11 T Coulbois, A Hilion, M Lustig, –trees and laminations for free groups, II : The dual lamination of an –tree, J. Lond. Math. Soc. 78 (2008) 737 MR2456902
12 M Culler, K Vogtmann, Moduli of graphs and automorphisms of free groups, Invent. Math. 84 (1986) 91 MR830040
13 F Dahmani, C Horbez, Spectral theorems for random walks on mapping class groups and out (FN), Int. Math. Res. Not. 2018 (2018) 2693 MR3801494
14 S Dowdall, S J Taylor, The co-surface graph and the geometry of hyperbolic free group extensions, J. Topol. 10 (2017) 447 MR3653318
15 S Dowdall, S J Taylor, Hyperbolic extensions of free groups, Geom. Topol. 22 (2018) 517 MR3720349
16 S Francaviglia, A Martino, Metric properties of outer space, Publ. Mat. 55 (2011) 433 MR2839451
17 D Gaboriau, G Levitt, The rank of actions on –trees, Ann. Sci. École Norm. Sup. 28 (1995) 549 MR1341661
18 V Gadre, J Maher, Recurrence of quadratic differentials for harmonic measure, Math. Proc. Cambridge Philos. Soc. 169 (2020) 299 MR4138923
19 U Hamenstaedt, The boundary of the free splitting graph and the free factor graph, preprint (2012) arXiv:1211.1630
20 M Handel, L Mosher, Axes in outer space, 1004, Amer. Math. Soc. (2011) MR2858636
21 C Horbez, The Poisson boundary of Out(FN), Duke Math. J. 165 (2016) 341 MR3457676
22 C Horbez, Central limit theorems for mapping class groups and Out(FN), Geom. Topol. 22 (2018) 105 MR3720342
23 I Kapovich, J Maher, C Pfaff, S J Taylor, Random outer automorphisms of free groups: attracting trees and their singularity structures, Trans. Amer. Math. Soc. 375 (2022) 525 MR4358675
24 J Maher, G Tiozzo, Random walks on weakly hyperbolic groups, J. Reine Angew. Math. 742 (2018) 187 MR3849626
25 L Mosher, C Pfaff, Lone axes in outer space, Algebr. Geom. Topol. 16 (2016) 3385 MR3584262
26 H Namazi, A Pettet, P Reynolds, Ergodic decompositions for folding and unfolding paths in outer space, preprint (2014) arXiv:1410.8870
27 F Paulin, The Gromov topology on –trees, Topology Appl. 32 (1989) 197 MR1007101
28 P Reynolds, Reducing systems for very small trees, preprint (2012) arXiv:1211.3378
29 S J Taylor, G Tiozzo, Random extensions of free groups and surface groups are hyperbolic, Int. Math. Res. Not. 2016 (2016) 294 MR3514064